Boundedness of the Bergman projections on Lp spaces with radial weights
Dostanić Milutin
Publications de l'Institut Mathematique, 2009 86(100):5-20
Details  Full text ( 426 KB)  DOI:10.2298/PIM0900005D
On a combinatorial game
Andrejić Vladica
Publications de l'Institut Mathematique, 2009 86(100):21-25
Details  Full text ( 292 KB)  DOI:10.2298/PIM0900021A
Normalization as a consequence of cut elimination
Borisavljević Mirjana
Publications de l'Institut Mathematique, 2009 86(100):27-34
Details  Full text ( 351 KB)  DOI:10.2298/PIM0900027B
A note on differences of power means
Simić Slavko
Publications de l'Institut Mathematique, 2009 86(100):35-39
Details  Full text ( 314 KB)  DOI:10.2298/PIM0900035S
Domains of attraction of the real random vector (X,X2) and applications
Omey Edward, van Gulck Stefan
Publications de l'Institut Mathematique, 2009 86(100):41-53
Details  Full text ( 404 KB)  DOI:10.2298/PIM0900041O
Infinite combinatorics in function spaces: Category methods
Bingham N.H., Ostaszewski A.J.
Publications de l'Institut Mathematique, 2009 86(100):55-73
Details  Cross Ref cited by(2)  Full text ( 462 KB)  DOI:10.2298/PIM0900055B
Nine-stage multi-derivative Runge-Kutta method of order 12
Nguyen-Ba Truong, Božić Vladan, Kengne Emmanuel, Vaillancourt Rémi
Publications de l'Institut Mathematique, 2009 86(100):75-96
Details  Cross Ref cited by(1)  Full text ( 298 KB)  DOI:10.2298/PIM0900075N
A relation between Fourier coefficients of holomorphic cusp forms and exponential sums
Ernvall-Hytönen Anne-Maria
Publications de l'Institut Mathematique, 2009 86(100):97-105
Details  Full text ( 402 KB)  DOI:10.2298/PIM0900097E
On bounded dual-valued derivations on certain Banach algebras
Barrenechea A.L., Peña C.C.
Publications de l'Institut Mathematique, 2009 86(100):107-114
Details  Full text ( 391 KB)  DOI:10.2298/PIM0900107B
Application of the quasiasymptotic boundedness of distributions on wavelet transform
Saneva Katerina
Publications de l'Institut Mathematique, 2009 86(100):115-122
Details  Cross Ref cited by(1)  Full text ( 355 KB)  DOI:10.2298/PIM0900115S
Factorization properties of subrings in trigonometric polynomial rings
Shah Tariq, Ullah Ehsan
Publications de l'Institut Mathematique, 2009 86(100):123-131
Details  Full text ( 414 KB)  DOI:10.2298/PIM0900123S